# SDR USAASB97338

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- Engine: Pwa JT8D15
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 79522
- Condition: Leaking/Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 1901 - CAPTAIN REPORTED THE NR 2 ENGINE OIL QUANTITY DROPPED DOWN TO 1 TO 1-1/2 GALLONS DURING FLIGHT.  CAPTAIN DECIDED TO DIVERT TO MEM WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  THE NR 2 ENGINE WAS NOT SHUT DOWN IN-FLIGHT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PUMP GARLOCK SEAL LEAKING.  REPLACED SAME.  (X)
